# SDR SWAA2021081727873

- Difficulty date: February 17, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,583 hours, 11,701 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD CARGO COMPARTMENT FLOOR PANEL 120DF HAS CORROSION AROUND EDGES OF PANEL. / OUT OF LIMITS IAW 53-00-53-1A-1 DUE TO MORE THAN ' '30' OF CORROSION PERIMETER. RECEIVED AND VERIFIED ' 'NEW MATERIAL PN 2024-T3-071; ATAG A11778 IAW SRM ' '53-60-53-01 AND DWG 453A1610 REV. C. FABRICATED ' 'NEW FLOOR PANEL 120DF IAW DWG 453A610 REV.C AND ' 'SRM 51-40-0G-0- TREATED UNDERSIDE OF PANEL IAW AMM ' '51-21-41-370-801 AND APPLIED PRIMER IAW AMM ' '51-21-72-370-801 TAG: A11778
